# SDR ASOA20140704199

- Difficulty date: July 4, 2014
- Submitted: July 4, 2014
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 36,231 hours, 27,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 12020334047
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 75 VERTICAL FITTING IS FRETTING.  REPAIRED FRAME 75 FITTING IAW EC5330-02918.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
